# SDR ASAA9980109

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Defective
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ONE WHITE EMERGENCY FLOOR TRACK LIGHT AT ROW 12 WAS FOUND INOPERATIVE.  REPLACED LAMP MODULE AND OPERATED NORMALLY.  (M)
